# SDR DALA1131225531

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CHECK AT BFM, INSPECTION FOUND CORROSION LOCATED ON THE UPPER SURFACE OF BS 324 FLOORBEAM UPPER CAP ER/A 491292-14 SECTION I-ACCOMPLISHED DURING MCK AT BFM, MAY2011 ER/A SECTION II-PENDING FOR DTA RESULT WITHIN 24 MONTHS (730 DAYS) FROM 28-APR-2011.  RPTD BY TESFA 227004 STA BFM 03MAY11 ENTR 227004.
